# SDR QXEA2012102601349

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 4,200 hours, 4,403 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 699018003
- Part serial: 2025
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 4,198 hours, 4,401 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SHOWS FAIL NR 1 ENGINE AND ABORT NR 2 ENGINE DURING SYS TEST. CONFIRMED AUTOFEATHER TEST FAILED.  INTEREGATED CDS FOR PROP FAULT CODES-FOUND P-PLANT FAULTS ON NR 2 PROP: CH A-402, 494, AND CH B-294, 400, 402, 408, 494.  C/W FIM TASK 61-20-09-810-812, FAULTS RETURNED.  R & R NR 2 PEC IAW AMM TASKS 61-20-36-000-801 AND 61-20-36-400-801. BONDING CHECKED GOOD. OPS CHECKED GOOD.  FAULTS DID NOT RETURN. C/W FIM TASK 61-20-06-810-840 FOR CODE 294.  C/W FIM TASK 61-20-09-810-806 FOR CODE 400. C/W FIM TASK 61-20-09-810-812 FOR CODE 402. C/W FIM TASK 61-20-09-810-809 FOR CODE 408. C/W FIM TASK 61-20-10-810-826 FOR CODE 494.  NO FAULTS RETURNED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
